Juhl's formulae for GJMS operators and Q-curvatures

Charles Fefferman, C. Robin Graham

Research output: Contribution to journalArticlepeer-review

18 Scopus citations

Abstract

Direct proofs are given of Juhl's formulae for GJMS operators and Q-curvatures starting from the original construction of GJMS.

Original languageEnglish (US)
Pages (from-to)1191-1207
Number of pages17
JournalJournal of the American Mathematical Society
Volume26
Issue number4
DOIs
StatePublished - Jul 24 2013

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Juhl's formulae for GJMS operators and Q-curvatures'. Together they form a unique fingerprint.

Cite this